Inexact powers and infinite products of nonlinear operators

Reich, Simeon, Zaslavski, Alexander J. . International Journal of Mathematics and Statistics 2010. 6 (S10) :89-109

Locate this article in:

Bibtex

@article{CIS-267405,
  Author = {Reich, Simeon and Zaslavski, Alexander J.},
  Title = {Inexact powers and infinite products of nonlinear operators},
  Journal = {International Journal of Mathematics and Statistics},
  Volume = {6},
  Number = {S10},
  Year = {2010},
  Pages = {89--109},
  Keywords = {truncations, Time-regularization, special issue on nonlinear functional analysis and its applications}
}

Similar articles